MathSciNet Relay Station
MathSciNet bibliographic data
MR1087464 (92j:47080) 47D25 (47A15)
Haydon, Richard Reflexivity of commutative subspace lattices. Proc. Amer. Math. Soc. 115 (1992), no. 4, 1057–1060.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement